2025年04月04日 星期五 主页   |   首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   编辑队伍   |   留言板   |   联系我们   |   English
  论文 本期目录 | 过刊浏览 | 高级检索 |
关于亚纯函数及其导数的奇异方向
张喜堂 陈宗煊
华中师范大学数学系 (张喜堂),南昌师范学院数学系(陈宗煊)
ON THE SINGULAR DIRECTIONS OF MEROMORPHIC FUNCTIONS AND THEIR DERIVATIVES
张喜堂 陈宗煊
华中师范大学数学系 (张喜堂),南昌师范学院数学系(陈宗煊)
全文: PDF (0 KB)  HTML (1 KB) 
输出: BibTeX | EndNote (RIS)      
摘要 
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
Abstract:In this paper, we study the singular directions of meromorphic functions with finite order and their derivatives, and also study values of meromorphic functions and their derivatives corresponding to meromorphic functions of lower order. We have extended Yang Lo's results to situation of zero order meromorphic functions.
收稿日期: 1990-01-25     
引用本文:   
张喜堂 陈宗煊. 关于亚纯函数及其导数的奇异方向[J]. , 1990, 29(1): 0-0.
张喜堂 陈宗煊. ON THE SINGULAR DIRECTIONS OF MEROMORPHIC FUNCTIONS AND THEIR DERIVATIVES. , 1990, 29(1): 0-0.
链接本文:  
https://journal.ccnu.edu.cn/zk/CN/     或     https://journal.ccnu.edu.cn/zk/CN/Y1990/V29/I1/0
版权所有 © 《华中师范大学学报(自然科学版)》编辑部
地址:武汉市珞瑜路152号华中师范大学田家炳楼7楼华师学报编辑部 邮编:430079 电话(传真):027-67868127
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn